# SDR EVCA201710200001

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N130AE
- Make and model: Bell 206L-1
- Aircraft serial: 45467
- Aircraft time: 21,537 hours, 36,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 206033107055S
- Condition: Cracked
- Location: Bs 145 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 300 HOUR INSPECTION,  FOUND A CRACKED STIFFENER ON THE BULKHEAD.
